# SDR ASOA201808117146

- Difficulty date: August 10, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145LR
- Aircraft serial: 145759
- Aircraft time: 39,611 hours, 23,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FORWARD YOKE CRACKED. REMOVED AND REPLACED YOKE.
